# SDR HALA2011020500077

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 14,445 hours, 35,007 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR IN ACFT ON GRND.  INSPECTED O/H BINS, AFT ACCESS COMPT, COCKPIT,GALLEYS, BAG BINS, WHEEL WELL, E/E COMPT, APU COMPT, RAN BOTH ENGS & PACK WITH AND W/O APU AIR.  CHECKED SEATS NO ODORS NOTED. OK FOR SERVICE.
